Authors: Čangalović, Mirjana
Kratica, Jozef 
Kovačević-Vujčić, Vera
Stojanović, Milica
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Minimal doubly resolving sets of prism graphs
Journal: Optimization
Volume: 62
Issue: 8
First page: 1037
Last page: 1043
Issue Date: 1-Aug-2013
Rank: M22
ISSN: 0233-1934
DOI: 10.1080/02331934.2013.772999
Abstract: 
In this paper, we consider the problem of determining the minimal cardinality of double resolving sets for prism graphs. It is proved that the minimal cardinality is equal to four if is even and equal to three if is odd.
Keywords: generalized Petersen graphs | metric dimension | minimal doubly resolving set | prism graphs
Publisher: Taylor & Francis
Project: Mathematical Modelas and Optimization Methods on Large-Scale Systems 
Graph theory and mathematical programming with applications in chemistry and computer science 

Show full item record

SCOPUSTM   
Citations

26
checked on Jun 22, 2024

Page view(s)

46
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.